# SDR DALA2015051903352

- Difficulty date: May 12, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 52,813 hours, 28,489 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HORIZONTAL STABILIZER UPPER FT SKIN PANEL.  REPAIRED IAW ERA 535905-14AD, REV O.
